Opened Access Algorithmic Invariants for Alexander Modules
Estadísticas
Icon
Exportar a
Autor: Gago Vargas, Manuel Jesús
Hartillo Hermoso, Isabel
Ucha Enríquez, José María
Departamento: Universidad de Sevilla. Departamento de Álgebra
Fecha: 2006
Publicado en: Gago-Vargas, J., Hartillo, I., Ucha, J.M., (2006), Algorithmic Invariants for Alexander Modules. Computer algebra in scientific computing (CASC 2006), Lecture Notes in Computer Science. Vol. 4194. p. 149-154.
ISBN/ISSN: 978-3-540-45182-2
Tipo de documento: Capítulo de Libro
Resumen: Let $G$ be a group given by generators and relations. It is possible to compute a presentation matrix of a module over a ring through Fox's differential calculus. We show how to use Gröbner bases as an algorithmic tool to compare the chains of elementary ideals defined by the matrix. We apply this technique to classical examples of groups and to compute the elementary ideals of Alexander matrix of knots up to $11$ crossings with the same Alexander polynomial.
Tamaño: 244.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/23604

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivar 4.0 Internacional

Este registro aparece en las siguientes colecciones